Aglopar 650mg Tablet is used medication for pain relief and reducing fever.

Paracetamol is classified as an analgesic and antipyretic works by inhibiting the production of certain chemicals in the brain that transmit pain signals and influence the body's temperature regulation, thereby reducing pain and fever.

Be cautious not to exceed the maximum daily dosage to avoid potential liver damage. Take it orally with a full glass of water, typically with or without food, as directed by your doctor, or following the instructions on the medication packaging.

Patients prescribed it should adhere to their healthcare provider's recommendations regarding dosage and duration of treatment.

It is crucial to report any persistent symptoms or adverse effects promptly.

Similar Medicines

P 650 Tablet 10s
P 650 TABLET 10S

Paracetamol/Acetaminophen (650mg)

Pmo Tablet
PMO TABLET

Paracetamol/Acetaminophen (650mg)

Pmson-ER Tablet
PMSON-ER TABLET

Paracetamol/Acetaminophen (650mg)

Fego 650mg Tablet
FEGO 650MG TABLET

Paracetamol/Acetaminophen (650mg)

Metaplus 650mg Tablet
METAPLUS 650MG TABLET

Paracetamol/Acetaminophen (650mg)

P Mol 650mg Tablet
P MOL 650MG TABLET

Paracetamol/Acetaminophen (650mg)

A Mol 650mg Tablet
A MOL 650MG TABLET

Paracetamol/Acetaminophen (650mg)

Paranext 650mg Tablet
PARANEXT 650MG TABLET

Paracetamol/Acetaminophen (650mg)

Vandol 650mg Tablet DT
VANDOL 650MG TABLET DT

Paracetamol/Acetaminophen (650mg)

Dolopolo 650mg Tablet
DOLOPOLO 650MG TABLET

Paracetamol/Acetaminophen (650mg)

More medicines by Veewin Healthcare Pvt Ltd

Althral 500mg Tablet
ALTHRAL 500MG TABLET

Azithromycin (500mg) + Lactic acid bacillus (60Million spores)

Cimpod 200mg Tablet DT
CIMPOD 200MG TABLET DT

Cefpodoxime Proxetil (200mg)

Cimpod CV 200mg/125mg Tablet
CIMPOD CV 200MG/125MG TABLET

Cefpodoxime Proxetil (200mg) + Clavulanic Acid (125mg)

Cimpod 100mg Tablet DT
CIMPOD 100MG TABLET DT

Cefpodoxime Proxetil (100mg)

Nimcef LB 200mg Tablet
NIMCEF LB 200MG TABLET

Cefixime (200mg) + Lactobacillus (60Million spores)

Nimcef CV 200mg/125mg Tablet
NIMCEF CV 200MG/125MG TABLET

Cefixime (200mg) + Clavulanic Acid (125mg)

Available in 2 variations

Aglopar 650mg Tablet

Aglopar 650mg Tablet

Aglopar 650mg Tablet

Aglopar 250mg Oral Suspension

Aglopar 250mg Oral Suspension

Aglopar 250mg Oral Suspension

Paracetamol/Acetaminophen (250mg/5ml)

bottle of 60 ml Oral Suspension

Written By:

about-us.jpg

Published At: Dec 6, 2024

Updated At: Jan 28, 2025

Reviewed By:

about-us.jpg

Published At: Dec 6, 2024

Updated At: Jan 28, 2025

Disclaimer : This information is not a substitute for medical advice. Consult your healthcare provider before making any changes to your treatment . Do not ignore or delay professional medical advice based on anything you have seen or read on Medwiki.

aglopar

Prescription Required

Composition :

paracetamol/acetaminophen

MRP :

₹19 - ₹38